# SDR IPXA2015032687438

- Difficulty date: March 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5457
- Condition: Damaged
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN FLOOR PANEL 231XTF DAMAGED AT CORNER.  CORE FABRICATED FLOOR PANEL 231XTF IAW UPS SREO B757-5320-9692-H.
